# SDR HALA9700135

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 112 - HNL - STRONG BURNING SMELL COMING INTO COCKPIT.  RIGHT OVER THE OVERHEAD PANEL.  ODOR SEEMS STRINGER WITH LT A/C PAC ON OR SOMETHING ELECTRICAL IS SHORTING IN OVERHEAD PANEL.  SECURED BROKEN WIRE, (OVERHEAD PANEL LIGHT SWITCH.  OPS CHECK GOOD.  (M)
